Alert archive / Texas / Flash Flood Warnings in 2022
Flash Flood Warning 2, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 21, 2022, 11:58 PM CDT for 4 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 21, 2022, 11:58 PM CDT (04:58 UTC)
- Expired
- Mar 22, 2022, 2:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gregg County, TX, Smith County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 136 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 438 m²/s²
- 0-3 km storm-relative helicity
- 723 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
851
WGUS54 KSHV 220458
FFWSHV
TXC183-423-459-499-220700-
/O.NEW.KSHV.FF.W.0002.220322T0458Z-220322T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
1158 PM CDT Mon Mar 21 2022
The National Weather Service in Shreveport has issued a
* Flash Flood Warning for...
Western Gregg County in northeastern Texas...
Central Smith County in northeastern Texas...
Southwestern Upshur County in northeastern Texas...
Southeastern Wood County in northeastern Texas...
* Until 200 AM CDT.
* At 1158 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tyler, Gladewater, Gilmer, Big Sandy, Hawkins, East Mountain, West
Mountain, Noonday, Winona, Union Grove, Pritchett and Bettie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3282 9495 3269 9478 3221 9536 3229 9545
3230 9545 3231 9545 3232 9546 3233 9546
3233 9545 3234 9545
FLASH FLOOD...RADAR INDICATED
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 21, 10:38 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Mar 21, 10:38 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1038 PM CDT Mon Mar 21 2022
.UPDATE...
Convection is quickly evolving across Southwest Arkansas and East
Texas. Currently, the storms are still somewhat discrete and are
in somewhat broken line. Shear parameters remain very favorable
for supercell structures and tornadoes. In fact, latest
mesoanalysis suggests an even more favorable environment with
stronger low- level shear to the east over extreme Northwest
Louisiana and Southwest Arkansas. However, these storms are
starting to congeal in a QLCS, which should help to limit the
tornado potential somewhat, but low-level shear profiles are still
more than strong enough to support embedded QLCS tornadoes into
the early morning hours.
The expected line of convection is still expected to slow its
eastward progress or very nearly stall during the early morning
hours from Deep East Texas, into Northwest Louisiana, and
Southwest Arkansas. This will set the stage for very heavy
rainfall and flooding. Very little has changed in the forecast
regarding this threat.
PoPs were trimmed about from the eastern edge of the forecast area
through midnight. In addition, wind speeds have fallen below
advisory criteria, so the Wind Advisory was cancelled.
CN
&&
.PREV DISCUSSION... /issued 707 PM CDT Mon Mar 21 2022/
AVIATION...
For the 22/00z TAFs, scattered showers are already widespread
across much of East Texas and into Western Louisiana. However,
convection is expected to increase in coverage and intensity as a
line of strong to severe thunderstorms develops and moves into the
area from the west beginning around 22/03z-22/04z. The storms are
expected to stall after midnight local time along a line generally
from KLFK, to KSHV, to KADF. After 22/12z, the storms will begin
to move eastward again and into Northeast and North Central
Louisiana. The thunderstorms should gradually end from west to
east as a cold front moves across the region, and should end at
KMLU by 22/19z. Southeast winds remain quite gusty and strong
winds just above the surface may result in some LLWS during the
night. After the frontal passage Tuesday, ceilings should lift
into the VFR range, but westerly and southwesterly winds will
increase to between 12 and 20 kts with a few gusts between 25 and
30 kts late in the period.
CN
PREV DISCUSSION... /issued 354 PM CDT Mon Mar 21 2022/
SHORT TERM.../Tonight through Tuesday Night/
An increasingly active short-term forecast period is in store for
the entire region, especially over the next 24 hours with the full
spectrum of severe weather threats on the table.
Thunderstorm initiation has already begun over some parts of the
region, but these storms generally remain isolated and sub-severe.
However, that is expected to change over the next several hours as
an increasingly unstable atmosphere just to our south and west
over central and north Texas gradually expands eastward along an
advancing warm front that will usher in some very warm and moist
air across our western zones early this evening. Looking aloft,
water vapor imagery indicates the closed upper low and associated
trough now entering west Texas with a NE trajectory toward the
panhandle and eventually into western Oklahoma. Out ahead of it,
rapid large scale ascent in the increasingly unstable environment
over the eastern half of Texas will promote deep convection and
upscale growth of thunderstorms through late this afternoon into
the evening and overnight hours. Impressive bulk shear profiles
will easily support supercells in the warm sector, which aligns
well with SPC's Moderate and Enhanced Risk areas that extend into
much of East Texas and NW Louisiana in the current Day 1 outlook.
These areas will be most favorable for supercell development and
for sustaining those upstream that are already developing out to
our west. Large hail, damaging wind gusts, and tornadoes are all
in the mix through this evening and overnight, especially in the
Moderate and Enhanced Risk areas with more isolated development
possible farther north and east.
As the evening evolves and we get closer to midnight, the threat
of discrete storms will begin to decrease overall as storms begin
to cluster and congeal into a linear complex that is expected to
shift into our eastern zones through Tuesday morning. By this
time, the threat will expand to include heavy rainfall and flash
flooding in addition to the still ongoing threats mentioned above.
An axis of 3-6 inches of rainfall still appears to be possible
from Deep East Texas northeastward into parts of NW Louisiana and
SW Arkansas through Tuesday morning and possibly extending into
the afternoon. Thus, the Flash Flood Watch remains in effect for
much of the region through late afternoon on Tuesday. Additional
heating during the late morning and into the afternoon will serve
to reinvigorate the severe threat across our SE zones with all
threats still in play along and east of a line generally from near
Toledo Bend Country to El Dorado, Arkansas.
By late Tuesday afternoon into early evening, the severe threat
along with the flash flooding threat will be winding down across
our region as the cold front advances east toward the MS River.
Expect just some lingering showers to remain possible in our far
eastern and northern zones during the early evening before dry
conditions return areawide overnight.
As far as temperatures are concerned, cold air advection won't
really arrive until Tuesday night so expect another warm day on
Tuesday with highs mainly in the upper 60s to lower 70s despite
the widespread cloud cover and convection. As the cold front
finally clears the region on Tuesday night, expect overnight lows
to drop into the 40s areawide. Windy conditions will also persist
ahead of and behind the cold front so have maintained the current
Wind Advisory through early Tuesday morning with additional wind
headlines possible thereafter.
/19/
LONG TERM.../Wednesday through Monday/
The large upper trough and accompanying closed low over the nation's
midsection, the remnant closed low now over Ern NM, will remain the
dominant feature on the weather map to start the long term period
Wednesday, with another attendant trough progged to round the base
of the low across the Srn Plains during the day. While wrap-around
stratocu will round the base of the broad low and thus maintain
cooler than normal temps, this next shortwave trough should result
in additional mid level cigs Wednesday night, with a second
shortwave on its heels rounding the low during the day Thursday and
reinforcing these cigs in place. The effects of the trough will
begin to weaken across the area Thursday night as it begins to pull
E away from the region into the OH/TN Vallies and SE CONUS, with a
dry NW flow expected over the area Friday through the upcoming
weekend. A slow warming trend will commence Friday with better
insolation and weak sfc ridging building SE into ECntrl TX.
The medium range progs are in agreement with a sfc trough shifting S
through the region Friday night, in associated with another
progressive trough that will drop SE through the Mid MS and into the
TN Vallies through Saturday morning. With the lack of any Gulf
inflow ahead of this next sfc trough, dry conditions will persist,
with little or no sensible change expected to temps or dewpoints in
its wake. Near normal and pleasant temps are expected Saturday as
secondary sfc ridging builds SE into the region, before a Srly low
level return flow resumes on the backside of this feature Sunday as
it shifts into the Lower MS Valley and NCntrl Gulf. A more
pronounced warming trend will resume Sunday into early next week
with above normal temps returning. Given the considerable spread in
the models with the overall synoptic pattern at the very end of the
long term period, have maintained dry conditions areawide until
better consistency can be reached.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 61 73 44 63 / 100 80 0 0
MLU 63 72 45 61 / 80 100 10 0
DEQ 56 71 40 58 / 100 40 10 10
TXK 56 72 45 59 / 100 60 10 10
ELD 59 71 43 59 / 100 100 10 10
TYR 58 67 42 64 / 100 20 0 0
GGG 59 70 42 64 / 100 40 0 0
LFK 62 74 42 66 / 100 60 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Tuesday afternoon for ARZ060-061-070>073.
LA...Flood Watch through Tuesday afternoon for LAZ001>006-010>014-
017>022.
OK...None.
TX...Flood Watch through Tuesday afternoon for TXZ112-126-137-138-
149>153-165>167.
&&
09/16Hazardous weather outlook, Mar 21, 10:40 PM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1040 PM CDT Mon Mar 21 2022 ARZ060-061-070>072-LAZ001>003-010-011-017-TXZ112-126-138-149>153- 165>167-221100- Hempstead-Nevada-Miller-Lafayette-Columbia-Caddo-Bossier-Webster- De Soto-Red River-Sabine-Cass-Marion-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1040 PM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for portions of southwest Arkansas, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Tonight... Tornado Watch 56 is in effect until 3 AM CDT Tuesday. A Flood Watch is in effect until 4 PM CDT Tuesday. Thunderstorms will continue to increase in coverage and intensity tonight and into early Tuesday morning. A line of storms will also move into the area from the west. These storms may be severe. Tornadoes, large hail, possibly up to two inches in diameter, and damaging winds up to 80 mph will be possible. The line of storms is expected to stall across East Texas, Northwest Louisiana, and into Southwest Arkansas. Widespread rainfall amounts of 2 to 4 inches are possible with locally higher amounts of 6 inches or greater. Therefore, a Flood Watch is in effect until 4 PM CDT Tuesday afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Showers and thunderstorms will be ongoing across Southern Arkansas, North Louisiana, and Deep East Texas Tuesday morning, with the severe and flash flood threats continuing over these areas before diminishing from west to east through early afternoon. Afterwards, cooler and drier conditions will settle back into the region for the remainder of the week into the weekend. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed tonight, overnight, and into Tuesday morning. ARZ050-051-059-TXZ096-097-108>111-124-125-136-137-221100- Sevier-Howard-Little River-Red River-Bowie-Franklin-Titus-Camp- Morris-Wood-Upshur-Smith-Gregg- 1040 PM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for portions of southwest Arkansas and northeast Texas. .DAY ONE...Tonight... Tornado Watch 56 is in effect until 3 AM CDT Tuesday. Thunderstorms will continue to increase in coverage and intensity tonight and into early Tuesday morning. A line of storms will also move into the area from the west. These storms may be severe. Tornadoes, large hail, possibly up to two inches in diameter, and damaging winds up to 80 mph will be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed tonight and into early Tuesday morning.. OKZ077-221100- McCurtain- 1040 PM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for portions of southeast Oklahoma. .DAY ONE...Tonight... Severe Thunderstorm Watch 55 is in effect until midnight CDT tonight for McCurtain County in Southeast Oklahoma. Thunderstorms will continue to increase in coverage and intensity tonight and into early Tuesday morning. A line of storms will also move into the area from the west. These storms may be severe. Tornadoes, large hail, possibly up to two inches in diameter, and damaging winds up to 80 mph will be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed tonight. ARZ073-LAZ004>006-012>014-018>022-221100- Union-Claiborne-Lincoln-Bienville-Jackson-Ouachita-Natchitoches- Winn-Grant-Caldwell-La Salle- 1040 PM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for portions of south central Arkansas, north central Louisiana and northwest Louisiana. .DAY ONE...Tonight... A Flood Watch is in effect until 4 PM CDT Tuesday. A line of storms is expected to stall across Louisiana, and into Southwest Arkansas. Widespread rainfall amounts of 2 to 4 inches are possible with locally higher amounts of 6 inches or greater. Therefore, a Flood Watch is in effect until 4 PM CDT Tuesday afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Thunderstorms will be ongoing across Southern Arkansas and North Louisiana Tuesday morning. The storms are expected to re-intensify during the daytime hours bringing a renewed threat for severe weather and flash flooding, before diminishing from west to east through the afternoon. Tornadoes, large hail, and damaging winds will be possible, especially over Northeast and North Central Louisiana. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters may be needed early Tuesday morning, and will be needed during the day Tuesday. 09
In the hours before
Local storm report, Mar 21, 10:52 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1052 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM HAIL GLADEWATER 32.54N 94.94W
03/21/2022 E1.00 INCH GREGG TX PUBLIC
&&
ASLocal storm report, Mar 21, 10:56 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1056 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM TSTM WND DMG 4 ESE GILMER 32.71N 94.89W
03/21/2022 UPSHUR TX AMATEUR RADIO
POSSIBLE TORNADO DAMAGE TO A HOUSE ON AZALEA
ROAD OFF HWY 154 EAST OF GILMER.
&&
CNLocal storm report, Mar 21, 11:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1126 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG 7 SW ORE CITY 32.74N 94.82W
03/21/2022 UPSHUR TX AMATEUR RADIO
POSSIBLE TORNADO DAMAGE EAST OF GILMER ON FM
1649 NEAR WILLIAMS ROAD WEST OF FM 1972.
TIME ESTIMATED FROM RADAR.
&&
CNLocal storm report, Mar 21, 11:27 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM TSTM WND DMG 4 ESE GILMER 32.71N 94.89W
03/21/2022 UPSHUR TX AMATEUR RADIO
CORRECTED TIME. POSSIBLE TORNADO DAMAGE TO A
HOUSE ON AZALEA ROAD OFF HWY 154 EAST OF
GILMER.
&&
CNLocal storm report, Mar 21, 11:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1133 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM TSTM WND DMG 7 W LINDEN 33.00N 94.48W
03/21/2022 CASS TX PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&
CNLocal storm report, Mar 21, 11:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG 7 W LINDEN 33.00N 94.49W
03/21/2022 CASS TX PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF. TIME ESTIMATED FROM
RADAR.
&&
CNThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 9:13 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 62 min |
| Mar 21, 9:33 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Titus, Upshur, Wood | 42 min |
| Mar 21, 9:36 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith, Upshur, Wood | 39 min |
| Mar 21, 9:42 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River, Titus | 33 min |
| Mar 21, 9:59 PM CDT | Tornado Warning | SHV | Smith, Upshur, Wood | 29 min |
| Mar 21, 10:05 PM CDT | Tornado Warning | SHV | Smith | 25 min |
| Mar 21, 10:12 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 63 min |
| Mar 21, 10:16 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Harrison, Morris and 5 more | 59 min |
| Mar 21, 10:25 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 50 min |
| Mar 21, 10:27 PM CDT | Tornado Warning | SHV | Gregg, Smith, Upshur | 29 min |
| Mar 21, 10:54 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Morris, Smith and 1 more | 36 min |
| Mar 21, 10:54 PM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 51 min |
| Mar 21, 11:02 PM CDT | Tornado Warning | SHV | Bowie, Cass | 43 min |
| Mar 21, 11:15 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Marion | 60 min |
| Mar 21, 11:27 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Rusk, Smith and 2 more | 63 min |
| Mar 21, 11:42 PM CDT | Tornado Warning | SHV | Panola, Rusk | 33 min |
| Mar 22, 12:12 AM CDT | Tornado Warning | SHV | Harrison, Panola, Rusk | 33 min |
| Mar 22, 12:45 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion, Panola | 45 min |
| Mar 22, 12:51 AM CDT | Tornado Warning | SHV | Harrison | 24 min |
| Mar 22, 1:29 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola | 61 min |
| Mar 22, 2:22 AM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk | 5 hr |
| Mar 22, 3:25 AM CDT | Flash Flood Warning | SHV | Harrison, Panola, Rusk, Shelby | 110 min |
| Mar 22, 4:09 AM CDT | Special Weather Statement | SHV | Shelby | 36 min |
| Mar 22, 4:58 AM CDT | Flash Flood Warning | SHV | Panola, Sabine, San Augustine, Shelby | 3 hr |
| Mar 22, 5:18 AM CDT | Areal Flood Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 117 min |
| Mar 22, 7:26 AM CDT | Areal Flood Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 3 hr |
| Mar 22, 7:51 AM CDT | Areal Flood Warning | SHV | Panola, Sabine, San Augustine, Shelby | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.